# SDR DALA2020022001261

- Difficulty date: February 18, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 62,679 hours, 22,893 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Proximity Switch
- Condition: Smoke
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6938388) SMOKE IN FWD COAT CLOSET NO PAX ON BOARD. VERIFIED FWD COAT CLOSET PROX SWITCHES S001 & S002 CAUSED ODOR AND SMOKE. DISCONNECTED CONNECTOR D002P AND STOWED. REF CMM 9355001-101. C/W INSTRUCTIONS IN R/I 585490-14.
